On a modification of the averaging principle for degenerate
Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_2_a0,
author = {M. I. Kamenskii},
title = {On a modification of the averaging principle for degenerate},
journal = {Doklady Akademii Nauk},
pages = {151--153},
year = {1996},
volume = {347},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a0/}
}
M. I. Kamenskii. On a modification of the averaging principle for degenerate. Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 151-153. http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a0/